Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Cataract surgery done. Taking antibiotic. Have watery eye and pain in jaw. Looking for relief

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 101 Questions
I am 35 female who had cataract surgery four months ago and have had extreme pain for 3
Months. I have been on two different antibiotics and it seems to cure it for a couple of weeks and then it comes back. I can feel pain from the top of my
Jaw to the back of my head. My eye is constantly watering no mucus. I have to travel 5 hours to see an optomologist
Posted Wed, 13 Feb 2013 in Vision and Eye Disorders
Answered by Dr. Mihir Shah 1 hour later

Thanks for the query.

Sorry to hear that you have to go through this. I think you are suffering from postoperative uveitis (inflammation of the eye). Do your eyes hurt when you look at bright light? If they do, then most likely you have postoperative uveitis. You have to see the surgeon who operated on your eye. Optometrists cant really solve your problem.

Hope I have answered your query. I will be available to answer any furthur queries, if you have any.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor